# SDR SWAA2021121348539

- Difficulty date: November 29, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY STRINGER SPLICE AT BS 887 STR 22 L/H IS CORRODED ; / [01] REMOVED STRINGER SPLICE AT AFT CARGO BAY BS887 STR 22 LH IAW SRM 51-40-02; [02] STRINGER SPLICE AT AFT CARGO BAY BS887 STR 22 LH NO ALLOWABLE DAMAGE FOUND ON SRM THERFORE IS OUT LIMITS; REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C.; [03] VERIFIED CORRECTIVE ACTION 1 AND 2.; [04] LOCATED AND DRILLED NEW STRINGER SPLICE AT AFT CARGO BAY BS 887 STR 22 LH IAW SRM 51-40-05 AND DWG 147A0060; ID:0027; REV:-.  OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.; [06] INSTALLED NEW STRINGER SPLICE AT AFT CARGO BAY BS 887 STR 22 LH IAW SRM 51-40-02-0G-0 AND DWG 147A0060; ID:0027; REV:-.; [07] VERIFIED CORRECTIVE ACTION ENTRY 6.; [08] VERIFIED CARD COMPLETE
